# SDR CALA2014082692027

- Difficulty date: August 23, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 75,631 hours, 13,146 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INT BRIEF ELEC SMELL OVERHEAD IN AREA OF DOOR 2R.  HAD CREW FILL OUT SMOKE, ODOR QUESTIONNAIRE & SENT.  IAW CREW, ELEC SMELL WAS COMING FROM CEILING AIR VENTS AROUND 2R & THEN 2L, FOR BRIEF TIME.  AT ARRIVAL NOTICED NO SMELL.  INSPECTED ABOVE CEILING AREA RECIRC FANS, CHILLERS & PACK AIR VENTS.  ALL CHECKED NORMAL.
